Start Over Please hold this item Export MARC Display Return To Browse
 
     
Limit search to available items
Record: Previous Record Next Record
Uniform Title Mathematical population studies (Online)
Title Mathematical population studies [electronic resource].
Publication Info New York : Gordon and Breach, 1988-
<2003-> : [Philadelphia, PA] : Routledge


Hull Electronic Library
Click to link Date coverage
Mathematical population studies -- Academic Search Premier    03 Jan. 1997 - 25 July 2019
Mathematical population studies -- Taylor & Francis Online Full Collection    01 Jan. 1997-


Frequency Four no. a year
Pub Date Vol. 1, issue 1 (1988)-
Note Title from title screen.
ISSN 1547-724X 0889-8480
Click on the terms below to find similar items in the catalogue
Subject Demography -- Mathematical models -- Periodicals.
Demography -- Mathematics -- Periodicals.
Frequency Four no. a year
Pub Date Vol. 1, issue 1 (1988)-
Note Title from title screen.
ISSN 1547-724X 0889-8480
Subject Demography -- Mathematical models -- Periodicals.
Demography -- Mathematics -- Periodicals.
Hull Electronic Library
Mathematical population studies -- Academic Search Premier    03 Jan. 1997 - 25 July 2019
Mathematical population studies -- Taylor & Francis Online Full Collection    01 Jan. 1997-


Subject Demography -- Mathematical models -- Periodicals.
Demography -- Mathematics -- Periodicals.
Frequency Four no. a year
Pub Date Vol. 1, issue 1 (1988)-
Note Title from title screen.
ISSN 1547-724X 0889-8480

Links and services for this item: